Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 145, NWS North Platte, NE

July 5, 2015Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 5, 2015, 4:42 PM MDT for Sheridan County, Nebraska. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2015, 4:42 PM MDT (22:42 UTC)
Expired
Jul 5, 2015, 5:07 PM MDT
In force
25 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
80.0 mph

County Sheridan County, NE

The radar

The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 4:49 PM MDTTSTM WND GST 9113 S Clinton, NE91 MPH WIND GUST RECORDED VIA STORM CHASERS ANEMOMETER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 3:51 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 10.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-280 J/kg
Mixed-layer LCL
2268 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WUUS53 KLBF 052242
SVRLBF
NEC161-052330-
/O.NEW.KLBF.SV.W.0145.150705T2242Z-150705T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
442 PM MDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 530 PM MDT

* AT 440 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
  CLINTON...AND MOVING SOUTH AT 25 MPH.

  THIS IS A VERY DANGEROUS STORM.

  HAZARD...80 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.

  SOURCE...LAW ENFORCEMENT.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  BILLYS LAKE AND ARGO HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4259 10243 4259 10207 4228 10205 4227 10244
TIME...MOT...LOC 2242Z 349DEG 23KT 4261 10228

HAIL...1.50IN
WIND...80MPH

$$
CDC
2 follow-up statements
119 
WWUS53 KLBF 052255
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
555 PM CDT SUN JUL 5 2015

NEC161-052330-
/O.CON.KLBF.SV.W.0145.000000T0000Z-150705T2330Z/
SHERIDAN NE-
455 PM MDT SUN JUL 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SHERIDAN COUNTY UNTIL 530 PM MDT...

AT 454 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
CLINTON...AND MOVING SOUTH AT 25 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...90 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. A 91 MPH WIND GUST WAS
         RECORDED 13 MILES SOUTH OF CLINTON.

IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
         BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES WILL
         BE HEAVILY DAMAGED OR DESTROYED. HOMES AND BUSINESSES WILL
         HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. EXPECT EXTENSIVE
         TREE DAMAGE AND POWER OUTAGES.

LOCATIONS IMPACTED INCLUDE...
BILLYS LAKE AND ARGO HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4259 10243 4259 10207 4228 10205 4227 10244
TIME...MOT...LOC 2254Z 349DEG 23KT 4253 10226

HAIL...1.50IN
WIND...90MPH

$$
CDC
824 
WWUS53 KLBF 052307
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
607 PM CDT SUN JUL 5 2015

NEC161-052316-
/O.CAN.KLBF.SV.W.0145.000000T0000Z-150705T2330Z/
SHERIDAN NE-
507 PM MDT SUN JUL 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SHERIDAN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR WEST CENTRAL 
CHERRY COUNTY AND EAST CENTRAL SHERIDAN COUNTY.

LAT...LON 4259 10243 4259 10207 4228 10205 4227 10244
TIME...MOT...LOC 2306Z 349DEG 23KT 4245 10224

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:12 PM MDT, 30 minutes earlier.

Area forecast discussion, Jul 5, 4:12 PM MDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
512 PM CDT SUN JUL 5 2015

.SYNOPSIS...
ISSUED AT 259 PM CDT SUN JUL 5 2015

AT 20Z THE UPPER LEVEL SYNOPTIC FEATURES IMPACTING THE SHORT TERM
FORECAST INCLUDE A NORTHERN STREAM TROUGH TRACKING EASTWARD OVER
SOUTH CENTRAL CANADA...AND A SHORTWAVE TROUGH ROUNDING THE TOP OF
SOUTHWESTERN CONUS RIDGE AND EJECTING INTO THE EASTERN ROCKIES. THE
CANADIAN TROUGH WAS PUSHING A COLD FRONT THROUGH THE NORTHERN PLAINS
AND INTO NORTHWEST NEBRASKA AS OF MID AFTERNOON. SO FAR MOST
CONVECTION HAS BEEN SCATTERED AND POST-FRONTAL AS THE MAIN UPPER
LEVEL FORCING LAGS BEHIND THE FRONT AND THE LOCAL ATMOSPHERE REMAINS
CAPPED TO CONVECTION DUE TO THE ADVECTION OF A WARM EML FROM THE
SOUTHWEST. LOW LEVEL SOUTHERLY FLOW IN ADVANCE OF THE FRONT HAS
BROUGHT WARM AND HUMID CONDITIONS OVER MOST OF THE FORECAST AREA.
WARMEST READINGS ARE IN FAR SOUTHWEST NEBRASKA WHERE DEEPER MIXING
OF THE BOUNDARY LAYER HAS OCCURRED WITH SOME SPOTS APPROACHING
TRIPLE DIGITS. POINTS FURTHER NORTH AND EAST SIT IN THE MID 80S TO
LOW 90S BUT HAVE ELEVATED DEWPOINTS IN THE MID 60S TO NEAR 70.

&&

.UPDATE...
ISSUED AT 511 PM CDT SUN JUL 5 2015

UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH. UPDATED
WINDS...SKY...AND PRECIP QPF.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 259 PM CDT SUN JUL 5 2015

A STRONG COLD FRONT WILL DRIVE SOUTH THROUGH THE CWA AS A SHORTWAVE
TROUGH AXIS ROUNDS THE BASE OF THE UPPER LEVEL LOW OVER SOUTH
CENTRAL CANADA. WARM TEMPERATURES IN THE MID LEVEL WILL LIMIT MOST
CONVECTION OVER THE NEXT COUPLE HOURS...BUT WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL BEGIN DEVELOP ALONG THE FRONT LATER THIS
AFTERNOON AND EVENING AS DEEP LAYER ASCENT INCREASES. CAMS HAVE BEEN
CONSISTENT TODAY WITH ADVERTISING THE MOST WIDESPREAD CONVECTION
OVER THE NORTHERN HALF OF THE CWA...GENERALLY NORTH OF HWY 2.
FURTHER SOUTH MORE ISOLATED TO SCATTERED ACTIVITY IS
EXPECTED...PRIMARILY DRIVEN BY THE SHORTWAVE CURRENTLY MOVING INTO
NORTHERN COLORADO. STEEP MID-LEVEL LAPSE RATES OVERSPREADING THE TOP
OF A THETA-E RICH BOUNDARY LAYER HAVE CONTRIBUTED TO HIGH CAPE
VALUES. BEST CHANCE FOR A COUPLE STORMS WITH LARGE HAIL AND DAMAGING
WINDS WILL LIKELY RESIDE IN NORTHERN NEBRASKA WHERE DEEP LAYER SHEAR
PROFILES ARE MORE FAVORABLE...ALTHOUGH AN ISOLATED SEVERE STORM BACK
INTO SOUTHWEST NEBRASKA CANNOT BE RULED OUT. SEVERE THREAT SHIFTS
NORTH AND EAST OF THE CWA TONIGHT AS THE NOSE OF STRENGTHENING LLJ
WILL LIKELY SEND AN MCS THROUGH EASTERN SOUTH DAKOTA.

LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT THIS EVENING AND
TONIGHT. CONVECTION IS LIKELY TO PERSIST INTO THE OVERNIGHT HOURS IN
THE POST-FRONTAL REGIME AS THE NORTHERN PLAINS SITS IN THE DIVERGENT
RIGHT ENTRANCE REGION OF A STRONG UPPER LEVEL JET STREAK ROUNDING
THE BASE OF THE CANADIAN LOW. LOW LEVEL SOUTHERLY FLOW OVER THE LAST
24 TO 36 HOURS HAS ALLOWED FOR THE POLEWARD FLUX OF RICH GULF
MOISTURE. AN ADDITIONAL SURGE OF MID TO UPPER LEVEL PACIFIC
MONSOONAL MOISTURE WILL ARRIVE AS A SHORTWAVE TROUGH MOVES OUT OF
NORTHERN COLORADO AND INTO THE CENTRAL HIGH PLAINS. THIS MOISTURE
PLUME IS EVIDENT BY A LARGE CLOUD SHIELD AND ANOMALOUS HIGH
DEWPOINTS/PWATS OVER THE INTERMOUNTAIN WEST THIS AFTERNOON. ALL
MODEL GUIDANCE HAS SHOWN THE HIGHEST POTENTIAL FOR HEAVY RAINFALL
ACROSS NEAR THE SD/NEBRASKA BORDER.

SYNOPTIC SCALE SUBSIDENCE OVERSPREADS THE CWA LATE TONIGHT INTO
MONDAY MORNING AS THE UPPER LEVEL LOW KICKS EAST...WHICH WILL BRING
A GRADUAL END TO PRECIPITATION. MUCH COOLER AND DRIER CANADIAN AIR
SPILLS INTO THE NORTHERN AND CENTRAL PLAINS WITH COMFORTABLE HIGHS
ONLY IN THE 70S EXPECTED. STEEP LOW LEVEL LAPSE RATES BENEATH COOL
AIR ALOFT WILL PROMOTE THE DEVELOPMENT OF SHALLOW CUMULUS CLOUDS AND
MAYBE EVEN A FEW ISOLATED SHOWERS DURING THE AFTERNOON HOURS...BUT
CONFIDENCE IN THIS SCENARIO IS TOO LOW TO INCLUDE ANY MENTION OF
POPS IN THE FORECAST AT THIS TIME.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 259 PM CDT SUN JUL 5 2015

MONDAY NIGHT THROUGH WEDNESDAY...COOL PACIFIC HIGH PRESSURE WILL
REMAIN OVER THE FCST AREA. WINDS BECOME SOUTHEAST TUESDAY MORNING
AND BEGIN RETURNING MOISTURE ONTO THE CNTL HIGH PLAINS. THE WRN U.S.
UPPER LEVEL RIDGE VANISHES TO BE REPLACED BY A RIDGE OFF THE WESTERN
ATLANTIC WHICH WILL MIGRATE WEST. THIS ALLOWS AN UPPER LOW OFF THE
CALIFORNIA COAST TO FEED UPPER LEVEL MOISTURE ACROSS THE ROCKIES AND
A WEAK UPPER LEVEL DISTURBANCE SHOULD BE MOVING THRU ERN WY TUESDAY.
THIS DISTURBANCE COULD PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS WRN NEB TUESDAY NIGHT. THIS WAVE WILL LIKE LIFT NORTHEAST
WEDNESDAY. A SECOND DISTURBANCE WILL THEN MOVE OFF OF THE COLORADO
FRONT RANGE WEDNESDAY SUSTAINING SCATTERED SHOWER AND THUNDERSTORM
ACTIVITY AND ALLOWING IT TO ADVANCE EAST A BIT BUT STILL FAVORING
NRN AND WRN NEB.

HIGHS IN THE 70S ARE EXPECTED BOTH DAYS WITH LOWS IN THE 50S. DEW
POINTS REMAIN IN THE 50S.

WEDNESDAY NIGHT THROUGH SUNDAY...THE AFOREMENTIONED RIDGE MIGRATING
WEST THROUGH THE MIDSOUTH AND UPPER LOW OFF THE CALIFORNIA COAST
SPELL TROUBLE FOR THE TEMPERATURE FORECAST. THE UPPER LOW MOVES
ASHORE AND SENDS HOT DESERT AIR INTO THE CNTL PLAINS BEGINNING AS
EARLY AS FRIDAY. THE GEF...GFS AND GEM MODELS HAVE SLOWED THE
WESTWARD MOTION OF THE ATLANTIC RIDGE. THIS HAS NO REAL BEARING ON
THE FORECAST OTHER THAN TO KEEPS HEIGHTS LOW. THE ECM IS VERY FAST
BUILDING THE RIDGE INTO THE FOUR CORNERS BY SUNDAY.

A DRY LINE SHOULD FORM AS LOW PRESSURE DEVELOPS UP AND DOWN THE CNTL
AND NRN HIGH PLAINS. THE DESERT AIR APPEARS TO PLACE THE DRY LINE
EAST OF HIGHWAY 83. THE GEF MODEL WOULD APPEAR TO KEEP THE DRY LINE
WEST OF 83. DISTURBANCES SHOULD COME OFF THE FRONT RANGE THURSDAY
AND FRIDAY PRODUCING SOME CHANCE OF RAIN. THEREAFTER...RAIN CHANCES
DIMINISH AS TEMPERATURES AT H700MB RISE INTO THE TEENS FRIDAY THROUGH
SUNDAY WITH HIGHS IN THE UPPER 80S AND 90S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1230 PM CDT SUN JUL 5 2015

PRIMARY FORECAST CONCERN FOR THE 18Z TAF ISSUANCE IS THE PASSAGE
OF A STRONG COLD FRONT LATER THIS AFTERNOON AND EVENING...AND THE
IMPACTS IT WILL HAVE ON LOCAL AVIATION CONDITIONS OVER THE NEXT 24
HOURS. SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP ALONG AND
BEHIND THE FRONT AS IT MOVES INTO NORTHERN NEBRASKA BY LATE
AFTERNOON...CAPABLE OF STRONG WINDS...HAIL...AND HEAVY RAIN.
CONFIDENCE IN THUNDERSTORM COVERAGE AND INTENSITY DECREASES TO THE
SOUTH...ALTHOUGH WINDS WILL SWITCH TO OUT OF THE NORTH AND BE
GUSTY AT TIMES. EXPECTING MOST TSRA ACTIVITY TO PUSH OFF TO THE
EAST BY MONDAY MORNING...HOWEVER OVC MVFR CIGS WILL BE POSSIBLE
ACROSS NORTHERN NEBRASKA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...CDC
AVIATION...MARTIN
Hazardous weather outlook, Jul 5, 2:29 PM MDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT SUN JUL 5 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-062030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
329 PM CDT SUN JUL 5 2015 /229 PM MDT SUN JUL 5 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A COLD FRONT WILL SURGE SOUTHEAST THROUGH WESTERN AND NORTH
CENTRAL NEBRASKA THIS EVENING AND TONIGHT...WHICH WILL GENERATE
WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE AREA. THE BEST CHANCE FOR
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND
LOCALLY HEAVY RAINFALL WILL BE ACROSS NORTHERN NEBRASKA...GENERALLY
NORTH OF HWY 2. CONDITIONS WILL NOT BE AS FAVORABLE FOR SEVERE
WEATHER FURTHER SOUTH...BUT A FEW STORMS REACHING SEVERE LIMITS CANNOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

CHANCES FOR SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST TUESDAY
NIGHT THROUGH THURSDAY. THE POTENTIAL FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN AREAS NORTH OF HIGHWAY 92 IN
PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON
THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Local storm report, Jul 5, 4:04 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             10 NW GORDON            42.91N 102.34W
07/05/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

&&

JGOMEZ
Local storm report, Jul 5, 4:29 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
529 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             6 SW GORDON             42.74N 102.29W
07/05/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

            IN ADDITION TO THE QUARTER SIZE HAIL, WINDS WERE
            APPROXIMATED AT 50-60 MPH.

&&

MOLDAN
Local storm report, Jul 5, 4:41 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
541 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             8 SSW GORDON            42.70N 102.26W
07/05/2015  M1.50 INCH       SHERIDAN           NE   FIRE DEPT/RESCUE

            NUMEROUS TREES BLOWN OVER IN THE VICINITY AS WELL.

&&

MOLDAN
Local storm report, Jul 5, 4:42 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
542 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             8 SSW GORDON            42.70N 102.26W
07/05/2015  M1.50 INCH       SHERIDAN           NE   FIRE DEPT/RESCUE

            NUMEROUS TREES BLOWN OVER IN THE VICINITY AS WELL.

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:32 PM MDTSevere Thunderstorm WarningLBFCherry58 min
Jul 4, 9:38 PM MDTSevere Thunderstorm WarningLBFCherry52 min
Jul 5, 3:33 PM MDTSevere Thunderstorm WarningLBFSheridan42 min
Jul 5, 4:05 PM MDTSevere Thunderstorm WarningLBFSheridan40 min
Jul 5, 5:01 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan44 min
Jul 5, 5:15 PM MDTTornado Warning Tornado observedLBFCherry30 min
Jul 5, 5:41 PM MDTSevere Thunderstorm WarningLBFCherry49 min
Jul 5, 5:47 PM MDTSevere Thunderstorm WarningLBFGarden43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.